Journal of Mathematics and Statistics

Volume 18, Issue 1 (2022)

Research ArticleOpen Access
Hendrietha Joan Hendricks, Jacob Ongala and Dismas Ntirampeba
Journal of Mathematics and Statistics 2022, 1-10
Published: 18 January 2022
Research ArticleOpen Access
Abdelrahman A., KH. I. Osman, Osman O.O. Yousif, Mogtaba Mohammed, Arafa Dawood and B. A. Younis
Journal of Mathematics and Statistics 2022, 11-15
Published: 14 March 2022
Research ArticleOpen Access
Farida Kachapova and Ilias Kachapov
Journal of Mathematics and Statistics 2022, 16-26
Published: 18 March 2022
Research ArticleOpen Access
Esmail Hassan Abdullatif Al-Sabri
Journal of Mathematics and Statistics 2022, 27-35
Published: 19 March 2022
Research ArticleOpen Access
Ganesh Sapkota and R. P. Ghimire
Journal of Mathematics and Statistics 2022, 36-48
Published: 19 April 2022
Research ArticleOpen Access
Jonathan Tsetimi, Marcus Ifeanyi Ossaiugbo and Augustine Atonuje
Journal of Mathematics and Statistics 2022, 49-64
Published: 6 June 2022
Research ArticleOpen Access
Anis Riahi
Journal of Mathematics and Statistics 2022, 65-70
Published: 15 June 2022